On the homotopy invariance of the fixed-point property in the class of compact polyhedra
Matematičeskie zametki, Tome 46 (1989) no. 1, pp. 117-118
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_1_a14,
author = {V. P. Okhezin},
title = {On the homotopy invariance of the fixed-point property in the class of compact polyhedra},
journal = {Matemati\v{c}eskie zametki},
pages = {117--118},
year = {1989},
volume = {46},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_1_a14/}
}
V. P. Okhezin. On the homotopy invariance of the fixed-point property in the class of compact polyhedra. Matematičeskie zametki, Tome 46 (1989) no. 1, pp. 117-118. http://geodesic.mathdoc.fr/item/MZM_1989_46_1_a14/